# SDR RAAAE896017

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 181
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 2 CHECK, FOUND REPAIR DOUBLER CRACKED AT FS 181 AND STRINGER 41.  REPAIRED PER SRM 53-2-1, FIG 2, SHEET 2 AND 3.  (M)
